# SDR RYNA2011091700021

- Difficulty date: September 17, 2011
- Submitted: October 22, 2011
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 54,158 hours, 34,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE HAS PUNCTURE AT FS 1155 APPROXIMATELY 1 INCH LONG, 7 INCHES WIDE THROUGH PRESSURIZED AREA.  PERFORMED REPAIR PER SRM 53-04-3 FIGURE 5 SHEET 1.  REPAIR COMPLETE OK FOR SERVICE.  (NOTE: MIS-CLASSIFIED DUE TO CLASS 1 REPAIR)
